# SDR VNAA2011111000003

- Difficulty date: November 5, 2011
- Submitted: November 10, 2011
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 17,885 hours, 18,483 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: D1110
- Condition: Failed
- Location: Lt Mlg
- Part time: 15,335 hours, 15,734 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED GEAR DISAGREE MASTER WARNING ON GEAR RETRACTION AFTER TAKEOFF FROM TYS.  LEFT MAIN GEAR INDICATED RED.  CREW RAN QRH, PERFORMED MANUAL GEAR EXTENSION, RETURNED TO TYS AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED PSEU (PROXIMITY SENSOR ELECTRONIC UNIT) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
